Some remarks on the shape-from-shading problem in computer vision

Percy Deift, John Sylvester

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)235-248
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Volume84
Issue number1
DOIs
StatePublished - 1981

Fingerprint

Shape from Shading
Computer Vision
Computer vision

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Some remarks on the shape-from-shading problem in computer vision. / Deift, Percy; Sylvester, John.

In: Journal of Mathematical Analysis and Applications, Vol. 84, No. 1, 1981, p. 235-248.

Research output: Contribution to journalArticle

@article{0a40e9107f08467a90a4624012f8e067,
title = "Some remarks on the shape-from-shading problem in computer vision",
author = "Percy Deift and John Sylvester",
year = "1981",
doi = "10.1016/0022-247X(81)90161-X",
language = "English (US)",
volume = "84",
pages = "235--248",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Some remarks on the shape-from-shading problem in computer vision

AU - Deift, Percy

AU - Sylvester, John

PY - 1981

Y1 - 1981

UR - http://www.scopus.com/inward/record.url?scp=0041090464&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0041090464&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(81)90161-X

DO - 10.1016/0022-247X(81)90161-X

M3 - Article

AN - SCOPUS:0041090464

VL - 84

SP - 235

EP - 248

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -